# SDR O2GA2020042483901

- Difficulty date: April 22, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N839UP
- Make and model: Beech B300
- Aircraft serial: FL984
- Aircraft time: 3,953 hours, 3,386 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH WITH LANDING GEAR HANDLE SELECTED DOWN, THE NLG DOWN (GREEN)INDICATOR FAILED TO ILLUMINATE. NO MASTER OR AURAL WARNING ASSOCIATED WITH ISSUE OBSERVED. FOLLOWED CHECKLIST, EMERGENCY DECLARED, DIVERTED TO TPA AND LANDING MANUAL EXTENSION PROCEDURE PERFORMED. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE DOWN AND LOCK ANNUNCIATOR LIGHT BULBS. GEAR SWINGS AND OPERATIONAL CHECK PERFORMED. NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
